Affordable Access

Publisher Website

Evasion from many pursuers in the simple motion case

Authors
Journal
Journal of Mathematical Analysis and Applications
0022-247X
Publisher
Elsevier
Publication Date
Volume
135
Issue
1
Identifiers
DOI: 10.1016/0022-247x(88)90142-4

Abstract

Abstract An evasion game with simple motions on the plane is considered. A new sufficient condition for the existence of an evasion strategy from many pursuers is given.

There are no comments yet on this publication. Be the first to share your thoughts.